# SDR 95ZZZX2048

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N627HA
- Make and model: Piper PA-31-350
- Aircraft serial: 317952241
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: LW10098
- Condition: Malfunctioned
- Location: Turbo Diff
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MANIFOLD PRESSURE FLUCTUATED 4 INCHES IN-FLIGHT.  TROUBLESHOOTING FOUND NO OBVIOUS DISCREPANCIES WITH ENGINE.  DIFFERENTIAL CONTROLLER WAS CHANGED AND SYMPTOMS CURED.  TEST FLOWN AND OPS CHECKED NORMAL.
